Adb6852b4f2f42904da67708ffcd59f5
0

Probiotics and Stomach issues

by (496)
Updated about 15 hours ago
Created August 21, 2012 at 2:45 PM

hi

i been take biokult, one capsule morning and night for the past week. but now every time i take it before i eat, my stomach is making a lot of noises and feels a bit heavy. this never occurred before much as i began take probiotics to cure my acne and fix my gut problems.

however my toilet has gone from bad toilet diarrhea to smooth toilet constipation. what gives?

is this a die off period?

thanks

Total Views
1.3K

Recent Activity
A39237551dac75eb36335098b0f5fa61

Last Activity
66D AGO

Followers
0

Get Free Paleo Recipes Instantly

3 Answers

A39237551dac75eb36335098b0f5fa61
1
515 · August 28, 2012 at 2:16 PM

It could be just the fact that you are introducing 'foreign' organism into the digestive track. Foreign as in to the current residents.

Lot of differences in probiotic supplements. So maybe now you stumbled into something that works for you? I would say keep it up if your bowel movements have improved. Things will probably settle down in time. For clear skin you absolutely need good bowel function.

303da756656a877256622dd5dcf0a02e
0
157 · June 11, 2013 at 4:54 AM

My naturopath recently put me on a high dose of probiotics to increase the good bacteria in my gut (the levels were shocking). I immediately experienced symptoms similar to the one's you've described which included: stomach cramping, nausea, bloating and just a yucky feeling in my stomach. He's been seeing me for a while now and that reaction helped him diagnose me with SIBO (small intestinal bacteria overgrowth) and he told me to stop the probiotics immediately as they were only making the problem worse (feeding the bacteria in my small intestine and inducing the symptoms). And I'm now on a natural antibiotic to get rid of the overgrowth of bacteria. Once we have cleared it effectively I will go back onto the probiotic regime and hopefully get my levels of bacteria back to a healthy balance.

443d09cb00d7c8ba7c28fdfe7bed3f5e
0
252 · January 11, 2013 at 3:32 AM

It could be die-off symptoms, though I can't be certain. If you read the GAPS website, it references to the probiotic and working up to a therapeutic dose. You will get to a dose where you experience die-off symptoms, you stay at that dose until they dissipate, then slowly increase the dose.

http://gapsdiet.com/Bio-Kult_Probiotic.html this is the page I'm speaking about

I have no experience thus far with GAPS/Bio-kult (though I just contacted a local GAPS practitioner) so I can't say what the die-off symptoms are, but the sensations you describe in the stomach very well may be die-off symptoms.

Hope this helps.

Answer Question

Login to Your PaleoHacks Account

Get Free Paleo Recipes